# SDR CA100628001

- Difficulty date: June 25, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Diamon DA 42
- Engine: Lyc IO360M1A
- Propeller: Mtprop MTV6A
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: D6028141200
- Condition: Cracked
- Location: Lower/Aft
- Part time: 286 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL TANK DEVELOPED A SMALL CRACK EMANATING FROM A SMALL WELD.
